Reemployment wages and UI liquidity effect: a regression discontinuity approach
Mário Centeno () and
Álvaro Novo ()
Portuguese Economic Journal, 2009, vol. 8, issue 1, 45-52
Keywords: Unemployment insurance; Subsidized unemployment duration; Reemployment wages; Liquidity effect; Regression discontinuity; J38; J64; J65; J68 (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (50)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10258-009-0038-8 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:portec:v:8:y:2009:i:1:p:45-52
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10258/PS2
DOI: 10.1007/s10258-009-0038-8
Access Statistics for this article
Portuguese Economic Journal is currently edited by Luís F. Costa
More articles in Portuguese Economic Journal from Springer, Instituto Superior de Economia e Gestao
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().